Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 62, NWS Eureka, CA

August 1, 2013

NWS Eureka, CA issued this small craft advisory at Aug 1, 2013, 2:32 AM PDT. It took effect at Aug 2, 2013, 4:00 AM PDT. It was in force for 71 hr.

The area

The counties it named.

The facts

Issued
Aug 1, 2013, 2:32 AM PDT (09:32 UTC)
In effect from
Aug 2, 2013, 4:00 AM PDT
Expired
Aug 5, 2013, 3:00 AM PDT
In force
71 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WHUS76 KEKA 010932
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 AM PDT THU AUG 1 2013


PZZ475-011745-
/O.NEW.KEKA.SC.Y.0062.130802T1400Z-130804T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 AM PDT THU AUG 1 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 5 AM PDT
SUNDAY. 


* WINDS...INCREASING TONIGHT AND REACHING 25 KT ON FRI AND
  REMAINING NEAR 25 KT THROUGH SAT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-011745-
/O.NEW.KEKA.SC.Y.0062.130803T0100Z-130804T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
232 AM PDT THU AUG 1 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM FRIDAY TO 5 AM PDT
SUNDAY. 


* WINDS...INCREASING TONIGHT THROUGH FRIDAY AND REACHING 25 KT FRI
  NIGHT AND REMAINING NEAR 25 KT ON SAT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
16 follow-up statements
839 
WHUS76 KEKA 011535
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
835 AM PDT THU AUG 1 2013

PZZ475-012345-
/O.CON.KEKA.SC.Y.0062.130802T1400Z-130804T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
835 AM PDT THU AUG 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO
5 AM PDT SUNDAY...

* WINDS...15 TO 25 KT FRIDAY INCREASING TO 20 TO 25 KT FRIDAY
  NIGHT AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-012345-
/O.CON.KEKA.SC.Y.0062.130803T0100Z-130804T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
835 AM PDT THU AUG 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO
5 AM PDT SUNDAY...

* WINDS...10 TO 20 KT FRIDAY INCREASING TO 15 TO 25 KT FRIDAY
  NIGHT AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
679 
WHUS76 KEKA 012132
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 PM PDT THU AUG 1 2013

PZZ475-020600-
/O.CON.KEKA.SC.Y.0062.130802T1400Z-130804T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 PM PDT THU AUG 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO
5 AM PDT SUNDAY...

* WINDS...15 TO 25 KT FRIDAY INCREASING TO 20 TO 25 KT FRIDAY 
  NIGHT AND SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-020600-
/O.CON.KEKA.SC.Y.0062.130803T0100Z-130804T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
232 PM PDT THU AUG 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO
5 AM PDT SUNDAY...

* WINDS...10 TO 20 KT FRIDAY INCREASING TO 15 TO 25 KT FRIDAY 
  NIGHT AND SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
791 
WHUS76 KEKA 020351
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
851 PM PDT THU AUG 1 2013

PZZ475-021200-
/O.CON.KEKA.SC.Y.0062.130802T1400Z-130804T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
851 PM PDT THU AUG 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 5 AM
PDT SUNDAY. 

* WINDS...15 TO 25 KT FRIDAY INCREASING TO 20 TO 25 KT FRIDAY 
  NIGHT AND SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-021200-
/O.CON.KEKA.SC.Y.0062.130803T0100Z-130804T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
851 PM PDT THU AUG 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 5 AM
PDT SUNDAY. 

* WINDS...10 TO 20 KT FRIDAY INCREASING TO 15 TO 25 KT FRIDAY 
  NIGHT AND SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
585 
WHUS76 KEKA 021005
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
305 AM PDT FRI AUG 2 2013

PZZ475-021815-
/O.EXT.KEKA.SC.Y.0062.130802T1100Z-130804T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
305 AM PDT FRI AUG 2 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. 

* WINDS...N WINDS 20 TO 25 KT THROUGH SAT NIGHT. GUSTS UP TO 30
  KT.

* SEAS...NW 8 TO 9 FT AT 7 TO 8 SECONDS THROUGH SAT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-021815-
/O.EXT.KEKA.SC.Y.0062.130802T2200Z-130804T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
305 AM PDT FRI AUG 2 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO 5 AM PDT SUNDAY. 

* WINDS...TONIGHT INTO SAT...N WINDS 20 TO 25 KT. GUSTS UP TO 30
  KT.

* SEAS...NW BUILDING TO 6 FT AT 6 SECONDS. TONIGHT AND SAT...NW 8
  FT AT 7 SECONDS. SAT NIGHT...NW 9 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
768 
WHUS76 KEKA 021540
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
840 AM PDT FRI AUG 2 2013

PZZ475-030000-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
840 AM PDT FRI AUG 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS...N WINDS 20 TO 25 KT WITH GUSTS TO 30 KT THROUGH SATURDAY
  NIGHT. 

* SEAS...NW 8 TO 9 FT AROUND 8 SECONDS THROUGH SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-030000-
/O.CON.KEKA.SC.Y.0062.130802T2200Z-130804T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
840 AM PDT FRI AUG 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 5 AM PDT SUNDAY...

* WINDS...N WINDS 20 TO 25 KT WITH GUSTS TO 30 KT TONIGHT AND
  SATURDAY. 

* SEAS...NW AROUND 6 FT AT 6 SECONDS BUILDING TO 8 TO 9 FT AROUND
  8 SECONDS TONIGHT INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
279 
WHUS76 KEKA 022142
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 PM PDT FRI AUG 2 2013

PZZ470-030600-
/O.CON.KEKA.SC.Y.0062.130802T2200Z-130804T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
242 PM PDT FRI AUG 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS...N WINDS 20 TO 25 KT WITH GUSTS TO 30 KT THROUGH SATURDAY
  NIGHT. 

* SEAS...NW BUILDING TO 8 TO 9 FT AROUND 8 SECONDS TONIGHT AND
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-030600-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 PM PDT FRI AUG 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WINDS...N WINDS 20 TO 25 KT WITH GUSTS TO 30 KT THROUGH SATURDAY
  NIGHT. 

* SEAS...NW 8 TO 9 FT AROUND 8 SECONDS THROUGH SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
201 
WHUS76 KEKA 030352
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 PM PDT FRI AUG 2 2013

PZZ470-475-031200-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 PM PDT FRI AUG 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. 

* WINDS...N WINDS 20 TO 25 KT WITH GUSTS TO 30 KT THROUGH 
  SATURDAY NIGHT. 

* SEAS...NW 8 TO 9 FT AROUND 8 SECONDS TONIGHT AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
277 
WHUS76 KEKA 030936
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 AM PDT SAT AUG 3 2013

PZZ470-475-031745-
/O.EXT.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 AM PDT SAT AUG 3 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. 

* WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT.

* SEAS...NW 8 TO 9 FT AT 7 TO 8 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
504 
WHUS76 KEKA 031537
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
837 AM PDT SAT AUG 3 2013

PZZ470-475-040000-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
837 AM PDT SAT AUG 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH 
  TONIGHT.

* SEAS...NW 8 TO 9 FT AROUND 8 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
476 
WHUS76 KEKA 032138
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 PM PDT SAT AUG 3 2013

PZZ470-475-040545-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 PM PDT SAT AUG 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH 
  TONIGHT. 

* SEAS...NW 8 TO 9 FT AROUND 8 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
645 
WHUS76 KEKA 040326
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
826 PM PDT SAT AUG 3 2013

PZZ470-475-041130-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
826 PM PDT SAT AUG 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. 

* WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH 
  TONIGHT. 

* SEAS...NW 7 TO 9 FT AROUND 8 SECONDS INTO SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
782 
WHUS76 KEKA 040940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 AM PDT SUN AUG 4 2013

PZZ470-041745-
/O.EXT.KEKA.SC.Y.0062.000000T0000Z-130805T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 AM PDT SUN AUG 4 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT.

* SEAS...NW 7 TO 8 FT AT 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-041745-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 AM PDT SUN AUG 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS...N WINDS 10 TO 20 KT WITH GUSTS TO 25 KT.

* SEAS...NW 7 FT AT 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
794 
WHUS76 KEKA 041538
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PDT SUN AUG 4 2013

PZZ470-050000-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-130805T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
838 AM PDT SUN AUG 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT.

* SEAS...NW 7 TO 8 FT AROUND 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-042200-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PDT SUN AUG 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N WINDS 10 TO 20 KT WITH GUSTS TO 25 KT.

* SEAS...NW 6 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
349 
WHUS76 KEKA 042134
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 PM PDT SUN AUG 4 2013

PZZ475-042245-
/O.EXP.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 PM PDT SUN AUG 4 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ470-050600-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-130805T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
234 PM PDT SUN AUG 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...N WINDS 10 TO 20 KT.

* SEAS...NW 7 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
821 
WHUS76 KEKA 050357
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
857 PM PDT SUN AUG 4 2013

PZZ470-051000-
/O.CON.KEKA.SC.Y.0062.000000T0000Z-130805T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
857 PM PDT SUN AUG 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS...N WINDS 10 TO 20 KT.

* SEAS...NW 7 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
589 
WHUS76 KEKA 050950
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
250 AM PDT MON AUG 5 2013

PZZ470-051100-
/O.EXP.KEKA.SC.Y.0062.000000T0000Z-130805T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
250 AM PDT MON AUG 5 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING. 

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 31, 4:04 PM PDT, 10 hours 28 minutes earlier.

Area forecast discussion, Jul 31, 4:04 PM PDT, 10 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
404 PM PDT WED JUL 31 2013

.SYNOPSIS...LOW CLOUDS WILL CONTINUE TO INFLUENCE COASTAL LOCATIONS
OVER THE NEXT SEVERAL DAYS BUT EXPECT SOME AFTERNOON CLEARING.
EXPECT A COOLING TREND OVER THE INTERIOR WITH HIGHS ONLY IN THE 80S
THE NEXT COUPLE OF DAYS.

&&

.SHORT TERM (TODAY THROUGH SATURDAY)...
HIGH AND MID-LEVEL CLOUDINESS TRACKING OFF TO THE NORTHEAST OF NW
CALIFORNIA WITH JUST A FEW TOWERING CU POPPING OVER THE TRINITY ALPS
AND YOLLA BOLLYS. DRIER AIR WILL CONTINUE TO FILTER IN ALOFT FROM
THE SW WHILE THE MAIN UPPER TROUGH APPROACHES, SWINGING THROUGH
EARLY TOMORROW. SKIES HAVE ALREADY CLEARED ALONG MENDO IN THE DRIER
NW LOW LEVEL FLOW. NORTH COAST WILL SEE SOME BRIEF CLEARING THIS
EVENING AS DRIER AIR MIXES AND ERODES THE LOWER LEVEL CLOUD DECK.
SUNNIER LATE MORNINGS/EARLY AFTERNOONS CAN AT LEAST BE EXPECTED THE
NEXT COUPLE OF DAYS.

AN UPPER LEVEL TROUGH WILL GRADUALLY PUSH TOWARD THE PACIFIC
NORTHWEST AND EVENTUALLY PUSH THROUGH BY THE MIDDLE TO LATER
PORTIONS OF THE WEEK. THIS WILL RESULT IN COOLER TEMPS THURSDAY AND
FRIDAY, WITH HIGHS ONLY IN THE 80S ACROSS THE INTERIOR VALLEYS. THE
INCREASING SOUTHERLY FLOW ALOFT AND INCREASED MIXING WILL HELP CLEAR
SMOKE ALOFT, AND WILL CONTINUE TO IMPROVE CONDITIONS IN THOSE INLAND
VALLEYS. CONDITIONS WILL STILL REMAIN RATHER SMOKY IN THE UPPER
KLAMATH, HOWEVER, IN THE IMMEDIATE VICINITY OF THE DANCE FIRE. AAD

&&

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...MODELS CONTINUE TO PROG THE
UPPER LEVEL TROUGH TO DIG OVER THE WEST COAST IN THE LONG TERM AND
NO MAJOR CHANGES HAVE BEEN MADE TO THE FORECAST. MODEL RUNS CONTINUE
TO SHOW A WARMING TREND THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS
THE UPPER TROUGH FILLS. MODELS CONTINUE TO PROG SOME INSTABILITY
OVER THE INTERIOR MOUNTAINS FOR THE WEEKEND AND INTO EARLY NEXT
WEEK. HAVE KEPT THE SLIGHT CHANCE OF THUNDERSTORMS IN ON SUNDAY AND
MONDAY AFTERNOON OVER THE UPPER TRINITY BUT THIS IS A VERY
LOW-CONFIDENCE FORECAST. AS MODELS GET A BETTER GRASP ON HOW THE
UPPER LOW WILL BEHAVE WE WILL EITHER INCREASE CHANCES OR REMOVE THEM
IN THE NEXT COUPLE OF DAYS. STP/AAD

&&

.AVIATION...MVFR CONDITIONS AND LIGHT WINDS ARE OCCURRING AT KCEC
AND KACV DUE TO REDUCED CEILINGS. MVFR CONDITIONS WILL CONTINUE
THROUGH THIS EVENING. CEILINGS AND/OR VISIBILITIES WILL DECREASE
LATE THIS EVENING AND OVERNIGHT AND MVFR TO IFR CONDITIONS WILL
OCCUR AT KCEC AND KACV THROUGH EARLY THURSDAY MORNING. VFR
CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE AT KUKI
THE NEXT FEW DAYS.

&&

.MARINE....LIGHT WINDS AND LOW SEAS WILL CONTINUE THROUGH THURSDAY
AS THE PRESSURE GRADIENT REMAINS WEAK. THE PRESSURE GRADIENT WILL
TIGHTEN FRIDAY AND SATURDAY AS A LOW PRESSURE AREA INLAND INTERACTS
WITH THE HIGH PRESSURE SYSTEM OFFSHORE. THEREFORE THE WINDS AND
SHORT PERIOD SEAS WILL INCREASE FRIDAY INTO THE WEEKEND. SMALL CRAFT
ADVISORIES ARE LIKELY ACROSS THE OUTER WATERS AND SOUTHERN NEAR SHORE
WATERS THIS WEEKEND DUE TO AN INCREASE IN THE SHORT PERIOD SEAS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 31, 2:25 PM PDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
225 PM PDT WED JUL 31 2013

CAZ001-002-076-012130-
REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR-
225 PM PDT WED JUL 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-012130-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
225 PM PDT WED JUL 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE TRINITY ALPS
AND SISKIYOU MOUNTAINS SUNDAY AND MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.